# SDR SWAA2023121523151

- Difficulty date: November 20, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 26,896 hours, 13,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD B/B FWD CORNER SCUFF PLATE CRACKED<[01] REMOVED AND REPLACED FWD CARGO CORNER SCUFF PLATE PER SRM 53-11-02.;[02] C/W INSPECTION;[03] C/W INSPECTION
